Simply Connected Spin Symplectic 4-Manifolds near Bogomolov-Miyaoka- Yau Line

Anar Akhmedov, B. Doug Park, Giancarlo Urzua

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)55-66
JournalGokova Journal of Geometry and Topology
Volume2010
StatePublished - 2010

Cite this

Simply Connected Spin Symplectic 4-Manifolds near Bogomolov-Miyaoka- Yau Line. / Akhmedov, Anar; Park, B. Doug; Urzua, Giancarlo.

In: Gokova Journal of Geometry and Topology, Vol. 2010, 2010, p. 55-66.

Research output: Contribution to journalArticle

@article{d0adfae6a82940f3a52ab9416e985c89,
title = "Simply Connected Spin Symplectic 4-Manifolds near Bogomolov-Miyaoka- Yau Line",
author = "Anar Akhmedov and Park, {B. Doug} and Giancarlo Urzua",
year = "2010",
language = "English",
volume = "2010",
pages = "55--66",
journal = "Gokova Journal of Geometry and Topology",

}

TY - JOUR

T1 - Simply Connected Spin Symplectic 4-Manifolds near Bogomolov-Miyaoka- Yau Line

AU - Akhmedov, Anar

AU - Park, B. Doug

AU - Urzua, Giancarlo

PY - 2010

Y1 - 2010

M3 - Article

VL - 2010

SP - 55

EP - 66

JO - Gokova Journal of Geometry and Topology

JF - Gokova Journal of Geometry and Topology

ER -